# SDR SIMA200828001

- Difficulty date: October 1, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 13,784 hours, 11,253 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23093700503
- Part serial: 934944
- Condition: Corroded
- Location: Mlg
- Part time: 13,819 hours, 11,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BACKLASH INSPECTION PER AMM WHILE AIRCRAFT WAS IN MAINTENANCE IT WAS DISCOVERED THAT BOTH THE MAIN LANDING GEAR MANEUVERING ACTUATORS HAD BACKLASH PLAY BEYOND LIMITS OF AMM.  IT WAS DETERMINED THAT THE PLAY WAS THE RESULT OF CORROSION.  ACTUATORS TDMI FOR 50 CYCLES.  REMOVED AND REPLACED LEFT AND RIGHT MANEUVERING ACTUATORS  OPERATIONAL CHECK GOOD IAW EMB AMM32-33-08.  AIRCRAFT RETURNED TO SERVICE.
